MathSciNet Relay Station
MathSciNet bibliographic data
MR2052400 11P82 (05A17 11P83)
Kane, Daniel M. Resolution of a conjecture of Andrews and Lewis involving cranks of partitions. Proc. Amer. Math. Soc. 132 (2004), no. 8, 2247–2256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement